# SDR HEEA080131

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,238 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 212075036101
- Part serial: 80F0257
- Condition: Reads Low
- Location: G/B Oil Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READS 3 PSI LOW. REPLACED WITH SERVICEABLE INDICATOR.
